Almost five (5) months after a series of Fraxel restores, I am still breaking out in cysts especially along the jaw. I am also experiencing enlarged pores and blackheads. In the last two weeks, I have been applying Tazorac with some help. Would a lose dosage of Accutane (10mg-20mg) compromise my healing from Fraxel? Also, I am assuming you could not get fillers (I have none now) while on Accutane. Thanks!
Accutane After Fraxel
Doctor Answers (1)
Accutane after Laser Treatments
Any dose of Accutane is enough to interfere with wound healing. I would certainly talk with your dermatologist or plastic surgeon about your question to ensure that your skin is healed before starting Accutane again. As to fillers, I would not be overly concerned about getting them while taking Accutane, but again, make sure to tell your physician that you are taking Accutane and disucss it with them.
Web reference: http://innovationsfps.com
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.